18 Endeavor, Suite 200, Irvine, CA

My Voluma has not softened yet after a month of having it. Is this normal?

Cosmetic Treatments QuestionsCategory: VolumaMy Voluma has not softened yet after a month of having it. Is this normal?
A patient asked 1 year ago
Is Voluma a thick and hard filler? Is normal that my cheeks are still hard? Usually when I get voluma it softens after a few days but it is still hard and I can feel it in my cheeks. And it gets slightly bigger when I eat a lot of salt. Is this normal?
1 Answers
Dr. Elham Jafari Staff answered 1 year ago

Voluma in Cheeks

 
Hi and thank you for your question! Voluma is among the thicker fillers but the consistency is not likely to change much after injection (except some minor changes as it absorbs more water from surrounding tissues – and in your case, as you indicated the link with taking more salt, that might explain it). More often, the difference the patients sense during the first few days to 2 weeks after injection is related to swelling and as the swelling goes down, it might give an impression that the filler is “softening”. Nonetheless, if after a month you feel that the feel is too hard or perhaps lumpy, you need to go back to your injector for a follow up as a small adjustment or revision might be needed. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.